RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1971, Volume 9, Number 3, Pages 406–417 (Mi tmf4512)  

This article is cited in 3 scientific papers (total in 3 papers)

Green's functions and admittances of nonequilibrium systems in a quasilinear approximation

V. P. Kalashnikov


Abstract: On the basis of the non-linear response theory developed in [1], the Green functions and the kinetic coefficients of quasilinear approximation are considered. In this approximation the response of a system is calculated in the linear approximation with respect to the external force entering explicitly, but it depends functionally on the exact solutions of the integro-differential macroscopical balance equations, which tekes into account external forces as well as possible proper irreversible processes in non-equilibrium system. In the approximation used some general properties of non-equilibrium Green functions are considered as well as various forms of the perturbation theory with respect to internal interaction between subsystems.

Full text: PDF file (1187 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1971, 9:3, 1230–1238

Received: 24.05.1971

Citation: V. P. Kalashnikov, “Green's functions and admittances of nonequilibrium systems in a quasilinear approximation”, TMF, 9:3 (1971), 406–417; Theoret. and Math. Phys., 9:3 (1971), 1230–1238

Citation in format AMSBIB
\Bibitem{Kal71}
\by V.~P.~Kalashnikov
\paper Green's functions and admittances of nonequilibrium systems in a~quasilinear approximation
\jour TMF
\yr 1971
\vol 9
\issue 3
\pages 406--417
\mathnet{http://mi.mathnet.ru/tmf4512}
\transl
\jour Theoret. and Math. Phys.
\yr 1971
\vol 9
\issue 3
\pages 1230--1238
\crossref{https://doi.org/10.1007/BF01043414}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4512
  • http://mi.mathnet.ru/eng/tmf/v9/i3/p406

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. N. Zubarev, M. Yu. Novikov, “Generalized formulation of the boundary condition for the Liouville equation and for the BBGKY hierarchy”, Theoret. and Math. Phys., 13:3 (1972), 1229–1238  mathnet  crossref
    2. V. P. Kalashnikov, “Response of a nonequilibrium system to a thermal perturbation”, Theoret. and Math. Phys., 11:1 (1972), 386–392  mathnet  crossref
    3. V. P. Kalashnikov, N. V. Kozhevnikov, “Dynamical behavior of two-component spin systems in an alternating magnetic field”, Theoret. and Math. Phys., 37:3 (1978), 1101–1110  mathnet  crossref
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:232
    Full text:83
    References:23
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020